# SDR UIEA2018010800035

- Difficulty date: January 1, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,519 hours, 18,524 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Part serial: NSN
- Condition: Torn
- Location: Apu Bleed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SURGE BLEED DUCT TORN.  REMOVED AND REPLACED THE DUCT IAW AMM 49-53-01, NO LEAKS DETECTED.
